MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VV 6 ACCESSORY PACK; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VV 6 ACCESSORY PACK; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-2004
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Tw (b)(4).Since the device is not available to be returned to us, a technical evaluation cannot be performed.Per our standard sop's, all events are tracked and trended to determine whether or not any trends develop.
 
Event or Problem Description
Prior to start of procedure, the purple dissection tip was removed from kit and it was noticed that the tip was not smooth and appeared to have ridges.Picture was provided by hospital.The tip was not used for procedure, a new accessory kit was opened.Tip was discarded by account.Patient information n/a as it was not used on a patient.
 
Additional Manufacturer Narrative
(b)(4).Updated sections: b4,e1,g3,g6,h2,h6,h11.The device was not returned to maquet cardiac surgery for investigation; however, a photograph was provided by the account.A photographic evaluation was conducted.Signs of clinical use and no evidence of blood was observed.The side of the dissection tip was observed to be not smooth just above the ridges on the dissection tip.No other visual defects were observed in the photograph.Based on the non-return of the device as well as the photographic evaluation, the reported failure "defective component" was confirmed.A manufacturing engineering evaluatuoin was conducted on the photograph provided by the account.The device was not returned to maquet for investigation; however, a photograph was provided by the account.A photographic evaluation was conducted.No signs of clinical use or evidence of blood was observed on the dissection tip.The dissection tip was observed to have a defect that appeared as ridges and affected the surface smoothness.No other visual defects were observed in the photograph.Based on the photographic evaluation, the reported failure "defective component" was confirmed.A supplier investigation was conduted based on the photograph provided by the account.The supplier stack plastics (from which this dissection tip originates) no longer existsand has been replaced by springboard manufacturing.The representative from springboard noted that they do not have enough information from the stack plastics production run which encompassed the lot above to come to a conclusion about the origin of the failure.Additionally, the supplier mentioned that from a singular image and the lack of a physical sample, it is challenging to come up with a conclusion of the defect¿s origin.The certificate of conformance (c of c) was reviewed.The vendor certifies that this device serial/lot conforms to all applicable product specifications.A lot history record review was completed for lot 3000358119 and the last lot shipped to the account prior to the event/aware date.There were no ncmrs, rework, or deviations documented for the last lot shipped to the account.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.

Brand Name
VV 6 ACCESSORY PACK
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key23543677
Report Number2242352-2025-0001203
Device Sequence Number9322823
Product Code GEI
UDI-Device Identifier00607567700376
UDI-Public(01)00607567700376
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K041981
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-2004
Device Catalogue NumberVH-2004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO.
Patient SexUnknown